# SDR DLM90080037

- Difficulty date: December 30, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054769
- Part serial: 84158
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT PAX CABIN SEAT TRACK FROM STA 1315 TO AFT END HAS CORROSION AROUND FASTENER HOLES.  REMOVED AND REPLACED SEAT TRACK IAW MD90 SRM 53-30-01, 51-30-05 AND 53-40-01 FIG 6.
